MathSciNet Relay Station
MathSciNet bibliographic data
MR1659849 (99k:11124) 11K55 (28A78)
Lalley, Steven P. Random series in powers of algebraic integers: Hausdorff dimension of the limit distribution. J. London Math. Soc. (2) 57 (1998), no. 3, 629–654.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement